Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/51279
Title: Diffusion Coefficient of Sodium Sulphate in Aqueous Solution at 45°
Authors: Soon, M. L.
Kaur, G.
Chopra, S. L.
Issue Date: Aug-1979
Publisher: NISCAIR-CSIR, India
Page(s): 181-183
URI: http://nopr.niscair.res.in/handle/123456789/51279
ISSN: 0975-0975(Online); 0376-4710(Print)
Appears in Collections:IJC-A Vol.18A(02) [August 1979]

Files in This Item:
File Description SizeFormat 
IJCA 18A(2) 181-183.pdf2.45 MBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.